# SDR AU000400

- Difficulty date: May 20, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: A700AP
- Condition: Burned
- Location: Reverse Current
- Component: Dc Generating Sy
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) GENERATOR CONTROL ASSEMBLY HEAT DAMAGE. LT REVERSE CURRENT RELAY (RCR) SEVERELY HEAT DAMAGED. RT REVERSE CURRENT RELAY HEATDAMAGED.
